I have Essential tremors and Parkinson's both in my family history. In 2005 I was diagnosed with Benign ET's. I had been on Depakote for my Bipolar since 1998. After switching to a generic for Depakoe (valproic acid), My tremors escalated within 6 months. I was then told by the neurologist, that my tremors were induced by long-term use of Depakote and now it is irreversable. Now I've developed Parkinson's-like symptoms. Hands now shake even when I'm not using any motor skills, feet & legs often shake (laying down or sitting up), have pressured speech (like my tongue swells up), loose my balance and fall down alot, become very error prone, loss of strength in my legs, occasionally have head tremors. I've now been put on meds for PD, yet the neurologist still lists my diagnosis as Essential Tremors. I am so frustrated and confused. Anyone with Bipolar have Essential Tremors or medication induced tremors?
Posts You May Be Interested In
I have been here before, a long long time ago and now I am back.Forgive me for not just saying what I want to say,even under a triple dose of antidepressants it is still raw and seeping and I am hesitant at revealing it as at least under the bandages around my heart I don,t have to look at how raw and wounded.My child was cleaved from my heart by his own actions. my child of ten,turning eleven...
I gave my 2 week notice last Friday 13th. Now to join you fine people in a life of leisure and nothing else to do but to look out for myself....is it just me or does that sound pretty boring? My goal was to live to retire and I guess having to take early retirement because of health reasons wasn't exactly the way I had planned things. I just can't stay in that building that is reeking mildew...